# SDR ASAA2018011423195

- Difficulty date: January 14, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,114 hours, 11,925 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020002060211
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL QTY ON THE UPPER DISPLAY UNIT INTERMITTENTLY GOES BLANK ALONG WITH THE TOTALIZER. WHEN SHOWING THE INDICATIONS APPEAR NORMAL. FMC "ACT PERF INIT" PAGE FUEL QTY INDICATION APPEARS UNAFFECTED. GROUNDED - YES. RELEASED PER MEL 28-6B, RT FUEL QTY INDICATION INOP AND PER MEL 28-12B. REFUEL QTY INDICATIONS ARE INOP. ACCOMPLISHED TANK AND COMPENSATOR UNITS TEST PER AMM 28-41-21/501. FOUND TANK UNITS 3 AND 7 TO BE OVER CAPACITANCE LIMITS. TANK UNIT 7 ALSO HAS LOW RESISTANCE BETWEEN LO-Z AND HI-Z. REMOVED PANELS 632 CB AND GB PER AMM 28-11-11/401. REPLACED TANK UNITS 3 AND 7 PER AMM 28-41-21/401. TANK AND COMPENSATOR UNITS TEST NOW PASSES PER AMM 28-41-21/501. CLOSED PANELS 632 CB AND GB PER AMM 28-11-11/401. LEAK CHECKS GOOD. THE FQIS NOW OP-CHECKS GOOD PER AMM 28-41-00/501. THIS CLEARS MELS 28-6B AND 28-12B.
